Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Febrex Plus 1mg/125mg/2.5mg Drop Health Feed

Please suggest. Can I give paracetamol phenylephrine hydrochloride and chlorpheniramine maleate syrup to 2 year old baby.

DCH, MBBS
Pediatrician, Pune
Please suggest. Can I give paracetamol phenylephrine hydrochloride and chlorpheniramine maleate syrup to 2 year old b...
Hello, Yes, you can give but please consult a nearby Pediatrician for other co conditions to your baby. Regards.
1 person found this helpful
Submit FeedbackFeedback

Hi can I give paracetamol phenylephrine hydrochloride chlorpheniramine maleate drops to my 81 days ol baby suffering from cold?

MBBS, MS - General Surgery, M. Ch. (Peadiatric Surgery), Diploma in Hospital Administration, Fellowship of Association of Surgeons of India
Pediatrician, Mumbai
Hi can I give paracetamol phenylephrine hydrochloride chlorpheniramine maleate drops to my 81 days ol baby suffering ...
You can. The point is why would you want to give medicine for cold. Cold is a viral infection which will go away on it’s own. Allow your child’s immunity to fight it. It will improve her resistance to such common infections. Use medication only if she is in genuine discomfort or developed a fever.
1 person found this helpful
Submit FeedbackFeedback

I am suffering from cough from a week. I consulted a doctor who prescribed me with paracetamol phenylephrine hydrochloride chlorpheniramine maleate tablets and Eficin Z due to which I am having acute loose motions. What should I do?

Dr. Pulak Mukherjee 91% (9187 ratings)
BHMS
Homeopath, Hooghly
Take honey in warm water, take ginger juice, gurgle with laung, with this you need proper homoeopathic treatment to cure your problem, Soo you can contact me through Lybrate in private consultation.
Submit FeedbackFeedback

I am on ibset 5 mg daily, can I take anticold tab (paracetamol+ phenylephrine+ cpm)

Dr. Prakhar Singh 95% (2660 ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
I am on ibset 5 mg daily, can I take anticold tab (paracetamol+ phenylephrine+ cpm)
Anticold tablet is an antihistamine which works by blocking the action of histamine in the body. It is used for relieving symptoms of sinus pressure, sinus congestion, runny nose, itching of the throat and nose, watery eyes, and sneezing due to upper respiratory infections, hay fever and allergies. You are advised to not use this medicine if you are allergic to it. Proper consultation is required before consuming any random medication.
Submit FeedbackFeedback

My son is of age of 1 year and 2 month yesterday he had passed 12 to 14 times stool since morning after that I had given enterogermina then the frequency of passing stool has became 4 times today but from yesterday mid night he had fever and I had given a syrup of salt paracetamol125 mg, phenylephrine HCL5 mg &chlorpheniramine maleate 2 mg out of 5 ml then fever decreases but again and again fever is coming.

Dr. Anjana Kurmi 92% (297 ratings)
BHMS
Homeopath, Rourkela
My son is of age of 1 year and 2 month yesterday he had passed 12 to 14 times stool since morning after that I had gi...
Hello. He had loose motions several time and fever so better to consult pediatric doctor in clinic. Doctor can examine and what tests are required or not he tell you better. As your son had loose motions and fever so there will be the chance of infection. So better to consult child specialist. Thank you.
Submit FeedbackFeedback

If my child has a fever, can I give them paracetamol and ibuprofen at the same time?

Dr. Ram Jee Prasad 91% (8129 ratings)
B.H.M.S
Homeopath, Patna
If my child has a fever, can I give them paracetamol and ibuprofen at the same time?
Never use paracetamol / ibubrufen / self medication may me dangerous. Baptisia 200 give him one drop 8 hourly in a cup of water.
Submit FeedbackFeedback

I have got red eyes since last 3 days. I am having headache and nausea and vomiting I have take paracetamol but there was no effect.

Dr. Amit Verma 91% (2798 ratings)
AUTLS, CCEDM, MD - Internal Medicine, MBBS
General Physician, Faridabad
I have got red eyes since last 3 days. I am having headache and nausea and vomiting I have take paracetamol but there...
get ur platelet count done and dengue ns ag test done take oflox eye drop for red eye.. take dolo 650 mg for pain
Submit FeedbackFeedback

I am experiencing severe headache. Also suffering from cold and cough. Took paracetamol. What else should I do?

Dr. Lalit Kumar Tripathy 90% (20194 ratings)
MBBS
General Physician, Cuttack
I am experiencing severe headache. Also suffering from cold and cough. Took paracetamol. What else should I do?
Do steam inhalation and warm saline gurgling 2-3 times daily,put otrivin nasal drop one drop three times daily.Take one tablet of sinarest twice daily.If no relief you have to take antibiotic.Consult for advice
Submit FeedbackFeedback

Hi doctor I am 34 week pregnant women and I am RH NEGATIVE factor patient. Since last week I am suffered from cold and cough. I am taking medicine. Like cefixime, paracetamol and a cough syrup that's combination is chlorpheniramine maleate and Dextromethorphan Hbr recommend by my gynaecologist. But last night when I sneeze then I think some thing like maggot come out through my nose. And I am worried about it what should I do. please doctor tell me about it. I am not taking iron and calcium tablet due to cold and cough. please doctor tell me something.

Dr. Ali Anwar Qureshi 87% (104 ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Latur
Hi doctor
I am 34 week pregnant women and I am RH NEGATIVE factor patient. Since last week I am suffered from cold an...
Not to worry madam but first stop the cough syrup you have to take the medicine tablet moxikind cv 625 my 1 tablet 2 times a day tablet febrex plus 1 tablet 2 times a day syrup brozeet 1 teaspoon 3 times a day tablet montair lc 1 tablet 1 a day tablet r ppi 20 my 1 tablet 1 a day and flomist nasal spray to spray in the nose 3 times a day please check pefr on breathometer at asthma clinic.
Submit FeedbackFeedback